# SDR YENA2023122001610

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR68 RH, DOOR STOP FITTING 4, LOWER INBOARD, HOLE 4, CRACK DIRECTION AT 7 OCLOCK; (RESOLVED ON W/O: 1271876 TASKCARD: NR-00033) REF TO AEROMAN WO 2023 364/1 NR 2023-683085, PERFORMED PERMANENT REPAIR LOC FR 68 DOOR STOP FITTING 4 RH SIDE LOWER INBOARD HOLE 4 IAW A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B WITH INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT ON AREA 2 IS 38,600 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS ON AREA 2 IS 5,300FC (FH NOT RELEVANT), INSPECTION METHOD ON AREA 2 IS HFEC (REFER TO NTM 51-10-08) 1AW A320 SRI 53-41-12-205-010 TABLE 009, FIGURE 001 (SHEET 13) FUR-A320-52-01046 DONE BY O. ANDRADE 8620808.
